Tremor induced by trimethoprim-sulfamethoxazole in patients with the acquired immunodeficiency syndrome (AIDS)

M. J. Borucki, D. Matzke, Richard B Pollard

Research output: Contribution to journalArticle

25 Scopus citations

Abstract

Four patients developed tremor and other neurologic signs. Symptoms improved the day after trimethoprim-sulfamethoxazole was discontinued, resolving within 2 to 3 days. The cause of the increased propensity for adverse reactions in patients with AIDS receiving trimethoprim-sulfamethoxazole is unknown. Increased atopy or allogenicity in this population has not been described.

Original languageEnglish (US)
Pages (from-to)77-78
Number of pages2
JournalAnnals of Internal Medicine
Volume109
Issue number1
StatePublished - 1988
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Tremor induced by trimethoprim-sulfamethoxazole in patients with the acquired immunodeficiency syndrome (AIDS)'. Together they form a unique fingerprint.

  • Cite this